Agenda - day two

An energetic programme of keynotes, presentations, panel discussions, Q&A’s, interviews and live podcasts from world leading and pioneering bio developers and producers, consumer facing brands, investors and community enablers.

08:00-09:00

Networking coffee

09:00-09:05

Opening remarks

Paul MacDonald, Partner & Head of Community, World Bio Markets

09:05-09:20

Scourcing for biomass and its agronomics

Transitioning to plant-based… but where should this new biomass come from? Using all these as residual flows, is targeted cultivation required and other challenges? Soon, the farmer will be an industry supplier and food producer. Factors of agronomy to consider to avoid a new race and dependency on countries outside Europe.

Cornelis (Cor) van Oers MBA, Project Manager ‘Biobased Innovations Gardens’, Delphy BV/Rusthoeve

09:20-09:30

A 10-minute technical presentation from a world leading bio pioneer

09:30-10:00

Keynote address: ​Impact requires scale...a view from the US

The global bioeconomy has enormous economic and decarbonisation potential. To realise this potential, the industry must overcome historical challenges that have resulted in long and costly timelines from discovery to commercial processes. We need a new paradigm in precision fermentation to help decarbonise the production of everyday chemicals.

Matt Lipscomb, CEO & Founder, DMC Biotechnologies

10:00-10:10

A 10-minute technical presentation from a world leading bio pioneer

10:10-10:20

Wageningen University and Research

10:30-11:00

Keynote address: Turning carbon emissions into running shoes

Clean Cloud is a sustainability initiative that explores carbon emissions as a primary raw material for a shoe’s midsole foam. The CleanCloud™ EVA Foam is a result of a partnership from On with LanzaTech, Borealis and Technip, three of the most innovative companies in biochemicals, process, and plastics innovation.

Nils Altrogge, Head of Technology Innovation, On

11:00-11:30

Networking coffee

11:30-11:45

Storytelling for scientists

Finding a balance between making credible claims and dumbing down the science seems harder than ever as public and policymakers are increasingly aware of greenwashing. Bioeconomy communicator Kathryn Sheridan shares her thoughts on how to communicate to make sure more bio-based solutions reach the market before it’s too late.

Kathryn Sheridan, CEO & Founder, Sustainability Consult

11:45-11:55

A series of 10-minute technical presentations from world leading bio pioneers

11:55-12:05

Katrin Jõgi, Sustainability Manager, Fibenol

12:05-12:15

A series of 10-minute technical presentations from world leading bio pioneers​

12:15-12:25

A series of 10-minute technical presentations from world leading bio pioneers​

12:35-13:00

Panel discussion: Polyester alternatives and the innovation landscape

Hosted by Charlotte Borst, Innovation Associate – Raw Material Innovation, Fashion For Good and featuring a number of global clothing brands

13:00-14:15

Networking lunch

14:15-14:40

The role of bio based ingredients (now and in the future) for the global beauty, cosmetics and personal care market

14:40-15:00

A series of 10-minute technical presentations from world leading bio pioneers

15:00-15:30

Panel discussion

15:30-15:55

Panel discussion: A view from around the world

We ask a number of international bio influencers for an insight into the health of their markets, trends, the major growth opportunities, barriers to faster bio adoption and how international partners can access their community.

Dr Luigi Vandi, Senior Lecturer, The University of Queensland

Geoffrey Otim, Founder & CEO, SynBio Africa

 

15:55-16:00

Closing remarks

Paul MacDonald, Partner & Head of Community, World Bio Markets

16:00-17:00

Networking drinks & goodbyes